Том 71
№ 9

All Issues

Yücesan A.

Articles: 1
Article (English)

Generalized relaxed elastic line on an oriented surface

Özkan G., Yücesan A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2012. - 64, № 8. - pp. 1121-1131

We study the relaxed elastic line in a more general case on an oriented surface. In particular, we obtain a differential equation with three boundary conditions for the generalized relaxed elastic line. Then we analyze the results in a plane, on a sphere, on a cylinder, and on the geodesics of these surfaces.